Free Access
Volume 7, March 2003
Page(s) 89 - 114
Published online 15 May 2003
  1. S. Aida, S. Kusuoka and D. Stroock, On the support of Wiener functionals, edited by K.D. Elworthy and N. Ikeda, Asymptotic Problems in Probability Theory: Wiener Functionals and Asymptotics. Longman Scient. and Tech., New York, Pitman Res. Notes in Math. Ser. 284 (1993) 3-34.
  2. V. Bally and E. Pardoux, Malliavin Calculus for white-noise driven parabolic spde's. Potential Anal. 9 (1998) 27-64. [CrossRef] [MathSciNet]
  3. G. Ben Arous and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale (II). Probab. Theory Related Fields 90 (1991) 377-402. [CrossRef] [MathSciNet]
  4. R. Dalang and N. Frangos, The stochastic wave equation in two spatial dimensions. Ann. Probab. 26 (1998) 187-212. [CrossRef] [MathSciNet]
  5. O. Lévêque, Hyperbolic stochastic partial differential equations driven by boundary noises. Thèse EPFL, Lausanne, 2452 (2001).
  6. D. Márquez-Carreras, M. Mellouk and M. Sarrà, On stochastic partial differential equations with spatially correlated noise: Smoothness of the law. Stochastic Proc. Appl. 93 (2001) 269-284. [CrossRef]
  7. M. Métivier, Semimartingales. De Gruyter, Berlin (1982).
  8. A. Millet and P.-L. Morien, On a stochastic wave equation in two dimensions: Regularity of the solution and its density. Stochastic Proc. Appl. 86 (2000) 141-162. [CrossRef]
  9. A. Millet and M. Sanz-Solé, Points of positive density for the solution to a hyperbolic spde. Potential Anal. 7 (1997) 623-659. [CrossRef] [MathSciNet]
  10. A. Millet and M. Sanz-Solé, A stochastic wave equations in two space dimension: Smoothness of the law. Ann. Probab. 27 (1999) 803-844. [CrossRef] [MathSciNet]
  11. A. Millet and M. Sanz-Solé, Approximation and support theorem for a two space-dimensional wave equation. Bernoulli 6 (2000) 887-915. [CrossRef] [MathSciNet]
  12. P.-L. Morien, Hölder and Besov regularity of the density for the solution of a white-noise driven parabolic spde. Bernoulli 5 (1999) 275-298. [CrossRef] [MathSciNet]
  13. D. Nualart, Malliavin Calculus and Related Fields. Springer-Verlag (1995).
  14. D. Nualart, Analysis on the Wiener space and anticipating calculus, in École d'été de Probabilités de Saint-Flour. Springer-Verlag, Lecture Notes in Math. 1690 (1998) 863-901.
  15. M. Sanz-Solé and M. Sarrà, Path properties of a class of Gaussian processes with applications to spde's, in Stochastic Processes, Physics and Geometry: New interplays, edited by F. Gesztesy et al. American Mathematical Society, CMS Conf. Proc. 28 (2000) 303-316.
  16. J.B. Walsh, An introduction to stochastic partial differential equations, in École d'été de Probabilités de Saint-Flour, edited by P.L. Hennequin. Springer-Verlag, Lecture Notes in Math. 1180 (1986) 266-437.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.